All Issues

Volume 12, 2019

Volume 11, 2018

Volume 10, 2017

Volume 9, 2016

Volume 8, 2015

Volume 7, 2014

Volume 6, 2013

Volume 5, 2012

Volume 4, 2011

Volume 3, 2010

Volume 2, 2009

Volume 1, 2008

Discrete & Continuous Dynamical Systems - S

April 2018 , Volume 11 , Issue 2

Issue on special session 92: Variational, topological and set-valued methods for nonlinear problems

Select all articles


Pasquale Candito, Giuseppina D'Aguì and Roberto Livrea
2018, 11(2): i-i doi: 10.3934/dcdss.201802i +[Abstract](795) +[HTML](104) +[PDF](71.8KB)
Multiple solutions for nonlinear nonhomogeneous resonant coercive problems
Diego Averna, Nikolaos S. Papageorgiou and Elisabetta Tornatore
2018, 11(2): 155-178 doi: 10.3934/dcdss.2018010 +[Abstract](1412) +[HTML](121) +[PDF](497.4KB)
One-dimensional nonlinear boundary value problems with variable exponent
Gabriele Bonanno, Giuseppina D'Aguì and Angela Sciammetta
2018, 11(2): 179-191 doi: 10.3934/dcdss.2018011 +[Abstract](1035) +[HTML](121) +[PDF](387.0KB)
Quasilinear elliptic equations with measures and multi-valued lower order terms
Siegfried Carl and Christoph Tietz
2018, 11(2): 193-212 doi: 10.3934/dcdss.2018012 +[Abstract](918) +[HTML](110) +[PDF](510.3KB)
A prescribed anisotropic mean curvature equation modeling the corneal shape: A paradigm of nonlinear analysis
Chiara Corsato, Colette De Coster, Franco Obersnel, Pierpaolo Omari and Alessandro Soranzo
2018, 11(2): 213-256 doi: 10.3934/dcdss.2018013 +[Abstract](1263) +[HTML](136) +[PDF](1631.0KB)
Positive subharmonic solutions to superlinear ODEs with indefinite weight
Guglielmo Feltrin
2018, 11(2): 257-277 doi: 10.3934/dcdss.2018014 +[Abstract](1364) +[HTML](103) +[PDF](803.2KB)
Some recent results on the Dirichlet problem for $(p, q)$-Laplace equations
Salvatore A. Marano and Sunra J. N. Mosconi
2018, 11(2): 279-291 doi: 10.3934/dcdss.2018015 +[Abstract](1230) +[HTML](144) +[PDF](406.3KB)
Location of Nodal solutions for quasilinear elliptic equations with gradient dependence
Dumitru Motreanu, Viorica V. Motreanu and Abdelkrim Moussaoui
2018, 11(2): 293-307 doi: 10.3934/dcdss.2018016 +[Abstract](1109) +[HTML](124) +[PDF](406.4KB)
Systems of quasilinear elliptic equations with dependence on the gradient via subsolution-supersolution method
Dumitru Motreanu, Calogero Vetro and Francesca Vetro
2018, 11(2): 309-321 doi: 10.3934/dcdss.2018017 +[Abstract](1157) +[HTML](115) +[PDF](354.3KB)
Double resonance for Robin problems with indefinite and unbounded potential
Nikolaos S. Papageorgiou and Patrick Winkert
2018, 11(2): 323-344 doi: 10.3934/dcdss.2018018 +[Abstract](1218) +[HTML](132) +[PDF](463.0KB)
Ambrosetti-Prodi type result to a Neumann problem via a topological approach
Elisa Sovrano
2018, 11(2): 345-355 doi: 10.3934/dcdss.2018019 +[Abstract](973) +[HTML](120) +[PDF](446.0KB)

2017  Impact Factor: 0.561




Email Alert

[Back to Top]